Keyword Search:

Bookmark and Share

Controlling chaotic dynamics of a continuous ecological model

Ali, Safaa Jawad and Md. Arifin, Norihan and Naji, Raid Kamel and Ismail, Fudziah and Bachok, Norfifah (2016) Controlling chaotic dynamics of a continuous ecological model. International Journal of Pure and Applied Mathematics, 109 (2). pp. 177-191. ISSN 1311-8080; ESSN: 1314-3395

[img] PDF (Abstract)

Official URL:


In this paper a technique of controlling chaotic behavior of a three species food chain model with Sokol-Howell functional response by involving intraspecific competition is discussed. The model is proved to be dissipative in the positive octant. Controlling conditions of chaotic behavior of the system are carried out. Stability analysis of the equilibrium points is analyzed. Lyaponuv exponents and bifurcation diagrams are used to study the complex dynamics of the model. The impact of the intraspecific competition in the dynamics of the foodchain model with Sokol-Howell response is investigated theoretically as well as numerically.

Item Type:Article
Keyword:Bifurcation diagram; Chaotic; Period doubling; Sokol-Howell response
Faculty or Institute:Institute for Mathematical Research
Publisher:Academic Publications
DOI Number:10.12732/ijpam.v109i2.2
ID Code:55382
Deposited By: Mohd Hafiz Che Mahasan
Deposited On:03 Nov 2017 14:36
Last Modified:03 Nov 2017 14:36

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 03 Nov 2017 14:36.

View statistics for "Controlling chaotic dynamics of a continuous ecological model"